A stability theorem for lines in Galois planes of prime order

Szőnyi, Tamás and Weiner, Zsuzsa (2012) A stability theorem for lines in Galois planes of prime order. DESIGNS CODES AND CRYPTOGRAPHY, 62 (1). pp. 103-108. ISSN 0925-1022 10.1007/s10623-011-9495-z

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Distributed Events Analysis Research Laboratory
Depositing User: EPrints Admin
Date Deposited: 16 Jan 2014 10:32
Last Modified: 05 Feb 2014 12:27
URI: http://eprints.sztaki.hu/id/eprint/7476

Update Item Update Item